# SDR IPXA09655157

- Difficulty date: March 16, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 32,679 hours, 10,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 451T16045
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT STA 480.75 DOOR SILL BALLMAT PANEL FOUND CRACKED.  CRACK 3.75 INCH LENGTH.  FWD CARGO COMPT STA 480.75 DOOR SILL BALLMAT PANEL SUPPORT REPAIRED AS PER HX RS R53-00-36286 REV B AND UPS EO B767-5300-32787-A.
